# SDR 9522219754

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN BOTH THE LEFT FORWARD AND AFT EMERGENCY OVERWING EXIT DOOR PANS AT THE UPPER FORWARD AND AFT STOPS, RESPECTIVELY.  REPAIRED PANS (P/N 5913195-1) PER EA 97-102013 AND 97-102014.
